MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number EVD35-07-060-120
Medical Device Problem Codes Defective Device (2588); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis the device was returned with the red safety lock pin out of the device, the device was confirmed as 60mm, the device was returned with approx.3mm of the stent exposed the deployment wheel was rotated, the stent able to advance out of the device, the stent was examined and no abnormality noted medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving the everflex entrust, the physician mentioned that the device felt unusual going into the body and had concerns over deploying it.Moderate resistance was met during advancement.The device was intended to a lesion in the superficial femoral artery.The target lesion was calcified with minimal tortuosity, measuring 60mm in length and 7mm in diameter.The vessel was pre-dilated and post-dilated, and the device was not passed through a previously deployed stent.The device was safely removed, and the procedure was completed using a new everflex.No patient complications have been reported as a result of this event.When the device was returned for evaluation, it was noted that the stent was partially deployed.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22042239
Report Number2183870-2025-00246
Device Sequence Number15773154
Product Code NIP
UDI-Device Identifier00821684051436
UDI-Public00821684051436
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Catalogue NumberEVD35-07-060-120
Device Lot NumberB426305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date05/19/2025
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown